Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 7, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 16, 2011, 4:03 PM CST. It took effect at Jan 17, 2011, 6:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2011, 4:03 PM CST (22:03 UTC)
- In effect from
- Jan 17, 2011, 6:00 AM CST
- Expired
- Jan 17, 2011, 9:20 PM CST
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
772 WHUS73 KGRB 162203 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 403 PM CST SUN JAN 16 2011 ...BLUSTERY CONDITIONS AND HIGH WAVES MONDAY AND MONDAY NIGHT... .LOW PRESSURE IS FORECAST TO MOVE ACROSS THE MIDWEST TONIGHT AND INTO THE GREAT LAKES MONDAY INTO MONDAY NIGHT. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE LOW AS THE PRESSURE GRADIENT TIGHTENS...REACHING SMALL CRAFT ADVISORY CONDITIONS MONDAY MORNING. IN ADDITION...WAVES WILL BUILD DURING THE DAY AND REMAIN HIGH INTO MONDAY EVENING. LMZ541>543-170600- /O.NEW.KGRB.SC.Y.0007.110117T1500Z-110118T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 403 PM CST SUN JAN 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. * SOUTH WINDS AT 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS MONDAY INTO MONDAY EVENING. * WAVES WILL BUILD TO 4 TO 8 FEET BY MONDAY AFTERNOON...BEFORE SUBSIDING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
5 follow-up statements
549 WHUS73 KGRB 170321 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 921 PM CST SUN JAN 16 2011 ...STRONG WINDS AND HIGH WAVES MONDAY AND MONDAY NIGHT... .A LOW PRESSURE AREA IS FORECAST TO MOVE ACROSS THE MIDWEST TONIGHT...AND INTO THE GREAT LAKES MONDAY INTO MONDAY NIGHT. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE LOW AS THE PRESSURE GRADIENT TIGHTENS...REACHING SMALL CRAFT ADVISORY CONDITIONS MONDAY MORNING. IN ADDITION...WAVES WILL BUILD DURING THE DAY AND REMAIN HIGH INTO MONDAY EVENING. LMZ541>543-171200- /O.CON.KGRB.SC.Y.0007.110117T1500Z-110118T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 921 PM CST SUN JAN 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. * SOUTH WINDS AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 35 KNOTS CAN BE EXPECTED ON MONDAY INTO MONDAY EVENING. * WAVES WILL BUILD TO 4 TO 8 FEET BY MONDAY AFTERNOON...BEFORE SUBSIDING AGAIN ON MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
116 WHUS73 KGRB 171005 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 405 AM CST MON JAN 17 2011 ...STRONG WINDS AND HIGH WAVES TODAY INTO TONIGHT... .SOUTHERLY WINDS WILL INCREASE AHEAD OF A LOW PRESSURE SYSTEM TODAY...CAUSING WAVES TO BUILD ON LAKE MICHIGAN. THE WINDS AND WAVES ARE EXPECTED TO DIMINISH BY LATE EVENING. LMZ541>543-171815- /O.EXT.KGRB.SC.Y.0007.110117T1200Z-110118T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 405 AM CST MON JAN 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO NEAR 35 KNOTS CAN BE EXPECTED TODAY AND EARLY TONIGHT. * WAVES WILL BUILD TO 5 TO 8 FEET BY THIS AFTERNOON...BEFORE SUBSIDING AGAIN TOWARD MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK/MPC
256 WHUS73 KGRB 171615 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CST MON JAN 17 2011 ...STRONG SOUTH WINDS AND HIGH WAVES TODAY INTO TONIGHT... .STRONG SOUTHERLY WINDS WILL CONTINUE AHEAD OF A LOW PRESSURE SYSTEM TODAY...CAUSING HIGH WAVES ON LAKE MICHIGAN. THE WINDS AND WAVES ARE EXPECTED TO DIMINISH BY LATE EVENING. LMZ541>543-180015- /O.CON.KGRB.SC.Y.0007.000000T0000Z-110118T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1015 AM CST MON JAN 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 35 KNOTS CAN BE EXPECTED TODAY AND EARLY TONIGHT. * WAVES OF 6 TO 9 FEET ARE EXPECTED THIS AFTERNOON AND EVENING...BEFORE SUBSIDING TOWARD MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
971 WHUS73 KGRB 172109 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CST MON JAN 17 2011 ...STRONG SOUTH WINDS AND HIGH WAVES THROUGH THE LATE AFTERNOON AND EVENING... .STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THE EVENING...CAUSING HIGH WAVES ON LAKE MICHIGAN. THE WINDS AND WAVES ARE EXPECTED TO DIMINISH BY LATE EVENING. LMZ541>543-180515- /O.CON.KGRB.SC.Y.0007.000000T0000Z-110118T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 309 PM CST MON JAN 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * SOUTH WIND TO 30 KTS WITH GUSTS TO NEAR 35 KNOTS INTO THE EARLY EVENING. WINDS BECOMING SOUTHWEST 15 TO 25 KTS THROUGH LATE EVENING... VEERING TO THE NORTHWEST 10 TO 15 KTS AROUND MIDNIGHT. * WAVES OF 5 TO 8 FT ARE EXPECTED INTO THE EARLY EVENING...SUBSIDING TO 3 TO 5 FT UNTIL MIDNIGHT...AND 2 TO 4 FT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
449 WHUS73 KGRB 180320 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 920 PM CST MON JAN 17 2011 ...SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT... .WESTERLY WINDS HAVE DECREASED TO LESS THAN SMALL CRAFT CONDITIONS. LMZ541>543-180430- /O.CAN.KGRB.SC.Y.0007.000000T0000Z-110118T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 920 PM CST MON JAN 17 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS 10 TO 15 KTS WILL BECOME NORTHWEST AFTER MIDNIGHT. WAVES OF 2 TO 4 FT ARE EXPECTED TO SUBSIDE TO 1 TO 3 FT OVERNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 3:34 PM CST, 29 minutes earlier.
Area forecast discussion, Jan 16, 3:34 PM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CST SUN JAN 16 2011 .SHORT TERM...TNGT AND MON. MAIN FCST CONCERNS WL BE TEMPS TNGT AND THEN AMT OF SNOW ON MON. THE 20Z MSAS SFC ANALYSIS SHOWED HI PRES LOCATED OVR THE GREAT LAKES WITH SOME SUN ACROSS THE NORTH...BUT MOSTLY CLDY SKIES CNTRL AND EAST. AN AREA OF LOW PRES WAS SITUATED OVR ERN WY WITH INCREASING SOUTH WNDS OVR THE PLAINS. INCREASING SOUTHERLY WNDS (45 KTS AT 8H) WL BRING GULF MSTR AND WARMER AIR INTO WI TNGT. MEANWHILE...A SHRTWV TROF IS FCST TO STRENGTHEN AND DIG SE INTO THE UPR MIDWEST OVRNGT. IN ADDITION... A 140 KT UPR JET IS PROGGED TO MOV ACROSS THE CNTRL ROCKIES WITH ITS FAVORED LEFT EXIT RGN MOVG ACROSS THE PLAINS. FINALLY...THE SFC LOW WL MOV OVR THE NRN PLAINS WITH A CDFNT REACHING NW MN BY 12Z MON. PUTTING THIS ALTOGETHER...EXPECT TO SEE A LRG AREA OF WAA SNOW TO DVLP OVR THE PLAINS THIS EVENING AND MAKE A MOV INTO THE WRN GREAT LKS LATE TNGT. THE SNOW IS TIMED TO REACH CNTRL WI AROUND 09Z AND THE LKSHR AROUND 12Z...THEREFORE LIKELY POPS WEST AND CHC POPS EAST SHOULD SUFFICE. THE ONSET OF WAA WL ALLOW TEMPS TO STEADILY RISE...ESP AFT MIDNGT WITH READINGS IN THE TEENS BY DAYBREAK. FAVORABLE ISEN LIFT...Q-G FORCING AND LIFT FROM ADVANCING CDFNT WL BRING A SWATH OF SNOW ACROSS WI ON MON. CURRENT INDICATIONS ARE FOR A BROAD 2 TO 4 INCH ACCUMULATION...WITH PERHAPS 3 TO 5 INCHES CLOSER TO LK MI DUE TO MINOR LK ENHANCEMENT/STRONGER FORCING. AFT COLLABORATING WITH SURROUNDING OFFICES...HAVE DECIDED TO ISSUE A WINTER WEATHER ADVY GENERALLY SOUTH OF A LINE FROM TOMAHAWK TO WAUSAUKEE. MAX TEMPS SHOULD BE ABLE TO REACH THE 25-30 DEG RANGE WHICH WOULD PRODUCE A SNOW:WATER RATIO OF AROUND 10:1. .LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. MAIN FORECAST CHALLENGE FOR THIS PERIOD IS THE AMOUNT OF ARCTIC AIR WHICH SPILLS INTO THE GREAT LAKES REGION LATER THIS WEEK AND THE POTENTIAL LAKE EFFECT SNOW. 00Z RUNS HAVE BACKED OFF A BIT ON THE COLD AIR INTRUSION FOR LATER IN THE WEEK...WITH THE LATEST 12Z RUNS ALSO TRENDING IN THAT SAME DIRECTION. WILL MODIFY TEMPS A BIT FOR LATER IN THE WEEK. BUT FOR MONDAY NIGHT WILL LINGER SNOW DUE TO ONGOING SYSTEM. NO CHANGE TO ONGOING FORECAST AT THIS TIME WITH CAT POPS FOR THE EASTERN HALF. WILL DIMINISH SNOW FROM WEST TO EAST OVERNIGHT BUT CONTINUE FLURRIES OR A SMALL POP MENTION INTO TUESDAY DUE TO LOCATION OF THE BAROCLINIC ZONE AND LOW LEVELS REMAIN FAIRLY MOIST. MODELS IN GOOD AGREEMENT WITH SOME TUESDAY AFTERNOON DRYING AS THIS FRONTAL ZONE AND LOW LEVEL MOISTURE SHIFTS SOUTHWARD SO WILL DECREASE CLOUDS. NORTH WINDS PROVIDE A WINDOW OF LES SNOWS OVER NC WI TUESDAY INTO TUESDAY NIGHT BEFORE DIMINISHING WEDNESDAY WITH WESTERLY WINDS ANTICIPATED. MODEL DIFFERENCES BETWEEN GFS AND ECMWF SHOW UP FROM WEDNESDAY NIGHT INTO THURSDAY. GFS MORE NORTH WITH A SYSTEM PASSING OVER THE CENTRAL PLAINS INTO THE MIDDLE MISSISSIPPI REGION WHILE THE ECMWF IS DRIER WITH A RIDGE OF HIGH PRESSURE EXTENDING INTO THE STATE. THE GFS SPREADS SOME LIGHT SNOW OVER THE SOUTH HALF OF THE STATE THROUGH THURSDAY. EACH MODEL TRACKS A NORTHERN STREAM SHORT WAVE OVER SOUTHERN CANADA AND THE FAR NORTHERN GREAT LAKES REGION DURING THIS PERIOD. THIS NORTHERN STREAM SHORT WAVE WILL SERVE TO LIMIT THE ARCTIC AIR FROM SURGE SOUTH. SURFACE HIGH PRESSURE SYSTEM BUILDS INTO THE REGION FRIDAY INTO SATURDAY. WITH LIGHT WINDS AND THE POTENTIAL OF A DRY AIR MASS WITH CLEAR SKIES...SUB ZERO OVERNIGHT LOW TEMPS LIKELY EACH FRIDAY AND SATURDAY MORNING...BUT CLOSER TO CLIMATE FOR THIS TIME OF THE YEAR VS AN ARCTIC SURGE. MDM RANGE PROGS INDICATE ANOTHER CLIPPER TYPE LOW TO TRACK OVER GREAT LAKES REGION TOWARD NEXT WEEKEND...BUT PROGS NOT INDICATE MUCH ACCUM WITH THIS FEATURE. && .AVIATION...VFR CONDITIONS WITH INCREASING MID-CLDS EXPECTED THIS EVENING. AS ISEN LIFT INCREASES OVRNGT...INITIAL LGT SNOW WOULD LWR BOTH CIGS AND VSBYS TO MVFR. AS THE SNOW INCREASES IN BOTH COVERAGE AND INTENSITY ON MON...LOOK FOR BOTH CIGS AND VSBYS TO DROP MAINLY INTO THE IFR CATEGORY. IN ADDITION TO THE SNOW...GUSTY SOUTH WNDS WL BE PREVALENT BEFORE THE PASSAGE OF THE CDFNT MON EVENING WITH WNDS SHIFTING NORTH AND SUBSIDING. && .MARINE...STG SOUTH WINDS WL DVLP ON MO AS HIGH PRESSURE RETREATS TO THE ERN GREAT LKS RN AND LOW PRESSURE MOVES INTO THE UPPER MIDWEST. ALTHOUGH THE WINDS WL DECREASE MON EVG...HIGH WAVES MAY PERSIST WELL INTO THE NIGHT. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FROM MON MORNING THRU MON EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT FOR WIZ021-022-038>040-048>050-073-074. WINTER WEATHER ADVISORY FROM 3 AM TO 9 PM CST MONDAY FOR WIZ018>020-030-031-035>037-045. && AK/TDH
Hazardous weather outlook, Jan 16, 3:39 PM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 339 PM CST SUN JAN 16 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172145- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 339 PM CST SUN JAN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE ANTICIPATED ACROSS MOST OF CENTRAL AND EAST CENTRAL WISCONSIN FROM MONDAY INTO MONDAY NIGHT. THE SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT SNOWFALL REPORTS WOULD BE GREATLY APPRECIATED MONDAY AND MONDAY NIGHT. LMZ521-522-541>543-172145- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 339 PM CST SUN JAN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY INCREASING SOUTH WINDS AHEAD OF A LOW PRESSURE SYSTEM WILL GENERATE CONDITIONS DANGEROUS TO SMALL CRAFT ON MONDAY. A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR MONDAY INTO MONDAY NIGHT. AK/TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 3:34 PM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Kewaunee, Langlade, Lincoln and 12 more | 29 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.